Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Stomach Pain
    avatar
    lisatru62 posted:
    Back in March I had a kidney biopsy that went bad, internal bleeding the whole nine yards. Had to have a blood transfusion and needless to say I didn't feel like eating for about a week.

    Since then I've had on and off stomach pain. I've noticed is seem to lessen enough so I can eat if I take Percocet, only taking about 7mg total per day.

    Lately I've had problems again. My stomach hurts if I eat, even something small like a piece of toast. If I go too long without eating my stomach starts cramping in the evening until I take some Percocet.

    Has anyone else had stomach issues and stomach pain? This whole problem began with the botched kidney biopsy.

    Lisatru62
    Reply
     
    avatar
    lupylisa44 responded:
    Lisa I had the same thing happen with my kidney biopsy back in 1999!!! I was in the hospital for 3 weeks following it, but I didn't have any stomach issues caused by it. Have you talked to your doctor? After your biopsy, did they put you on any new meds or increase the dose of any of your current meds? Cellcept always gives me all sorts of stomach problems, especially the generic. Maybe you need to see a Gastroenterologist to get an endoscopy to find out what is causing this problem.

    Lupylisa.
    With love, with patience and with faith, we'll make our way.
     
    avatar
    lisatru62 replied to lupylisa44's response:
    No new meds, just the same ones as before the biopsy. My doctor said it is common for people who have had surgery to have problems with eating and their stomachs. She said I would have to get "used" to eating again.

    While I've been able to eat, it sometimes hurts and no one has an explanation for why. There doesn't seem to be any other issue.

    Lisatru62


    Coping
    With Lupus

    WebMD's Day2Night will help you develop personal coping strategies for living with lupus – at home,
    at work, or with family
    and friends.
    Visit Lupus Day2Night

    Helpful Tips

    StressExpert
    There is a big connection between stress and lupus. Although it doesn't actually cause lupus, it certainly exacerbates it. An article from ... More
    Was this Helpful?
    19 of 19 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.